# SDR FDEA200902240677

- Difficulty date: February 24, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC274028
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP INBD SEGMENT UPPER MIDDLE AFT SURFACE FOUND EXISTING   REPAIR.  EXISTING REPAIR AT RT WING INBD FLAP INBD SEGMENT UPPER MIDDLE AFT SURFACE EVALUATED AND FOUND NOT ACCOMPLISHED IAW SRM 57-10-00 FIG 38 VOL I.  EXISTING REPAIR DOUBLER REMOVED AND REPAIR CARRIED OUT IAW SRM 57-10-00 FIG 38 VOL I.  FEDEX EO 1-51-7-5001 A4 PART 1, TITLE: STRUCTURES, REPAIR CATALOG, MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
